# SDR 98UAL900196

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5822
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS FLICKER ON AND OFF ON RIGHT SIDE BETWEEN ROWS 15 TO 20.  *S/D*  REPLACED EMERGENCY LIGHTS POWER SUPPLY, M1559.
